# SDR SWAA2025110729423

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 9,473 hours, 4,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT SLIDE ATTACHMENT BRACKET HAS LOOSE FASTENERS.  TIGHTENED ASD AFT SLIDE ATTACHMENT BRACKET FASTENERS IAW AMM 20-50-11-910-801 AND SOPM 20-50-01.
